Alert archive / Wisconsin / Frost Advisories in 2012
Frost Advisory 1, NWS La Crosse, WI
NWS La Crosse, WI issued this frost advisory at Mar 28, 2012, 3:40 PM CDT for 4 counties in Wisconsin. It took effect at Mar 29, 2012, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2012, 3:40 PM CDT (20:40 UTC)
- In effect from
- Mar 29, 2012, 1:00 AM CDT
- Expired
- Mar 29, 2012, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS La Crosse, WI
Counties Buffalo County, WI, La Crosse County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 26 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
422 WWUS73 KARX 282040 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 340 PM CDT WED MAR 28 2012 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW FOR TEMPERATURES TO DROP NEAR OR BELOW FREEZING AFTER MIDNIGHT TONIGHT. THEREFORE...FROST ADVISORIES AND FREEZE WARNINGS ARE IN EFFECT FOR TONIGHT. SENSITIVE VEGETATION WILL BE VULNERABLE TO THE FREEZING TEMPERATURES. WIZ017-029-034-042>044-290445- /O.NEW.KARX.FZ.W.0002.120329T0600Z-120329T1400Z/ TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON 340 PM CDT WED MAR 28 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. * TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT. * SENSITIVE VEGETATION WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ032-033-041-053-290445- /O.NEW.KARX.FR.Y.0001.120329T0600Z-120329T1400Z/ BUFFALO-TREMPEALEAU-LA CROSSE-VERNON- INCLUDING THE CITIES OF...LA CROSSE...VIROQUA 340 PM CDT WED MAR 28 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. * AREAS OF FROST WILL DEVELOP AFTER MIDNIGHT. * SENSITIVE VEGETATION WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DTJ WEATHER.GOV/LACROSSE
3 follow-up statements
633 WWUS73 KARX 290207 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 907 PM CDT WED MAR 28 2012 ...FREEZING TEMPERATURES EXPECTED OVERNIGHT... .CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO DROP NEAR OR BELOW FREEZING AFTER MIDNIGHT TONIGHT. THEREFORE...FROST ADVISORIES AND FREEZE WARNINGS ARE IN EFFECT FOR TONIGHT. SENSITIVE VEGETATION WILL BE VULNERABLE TO THE FREEZING TEMPERATURES. WIZ017-029-034-042>044-291015- /O.CON.KARX.FZ.W.0002.120329T0600Z-120329T1400Z/ TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON 907 PM CDT WED MAR 28 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT. * SENSITIVE VEGETATION WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ032-033-041-053-291015- /O.CON.KARX.FR.Y.0001.120329T0600Z-120329T1400Z/ BUFFALO-TREMPEALEAU-LA CROSSE-VERNON- INCLUDING THE CITIES OF...LA CROSSE...VIROQUA 907 PM CDT WED MAR 28 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * AREAS OF FROST WILL DEVELOP AFTER MIDNIGHT. * SENSITIVE VEGETATION WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ RABERDING WEATHER.GOV/LACROSSE
573 WWUS73 KARX 290831 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 331 AM CDT THU MAR 29 2012 ...FREEZING TEMPERATURES AND FROST OCCURRING... .SKIES HAVE REMAINED CLEAR OVERNIGHT WHICH HAS ALLOWED FOR TEMPERATURES TO DROP INTO THE LOW 30S ACROSS THE NORTHERN HALF OF WISCONSIN. THEREFORE...THE FREEZE WARNINGS AND FROST ADVISORIES WILL CONTINUE THROUGH DAYBREAK THIS MORNING. SENSITIVE VEGETATION WILL BE VULNERABLE TO THESE FREEZING TEMPERATURES. WIZ017-029-034-042>044-291400- /O.CON.KARX.FZ.W.0002.000000T0000Z-120329T1400Z/ TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON 331 AM CDT THU MAR 29 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES HAVE ALREADY FALLEN TO OR BELOW FREEZING AND WILL START GOING BACK UP LATER THIS MORNING AFTER SUNRISE. * SENSITIVE VEGETATION WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ032-033-041-053-291400- /O.CON.KARX.FR.Y.0001.000000T0000Z-120329T1400Z/ BUFFALO-TREMPEALEAU-LA CROSSE-VERNON- INCLUDING THE CITIES OF...LA CROSSE...VIROQUA 331 AM CDT THU MAR 29 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * AREAS OF FROST HAVE DEVELOPED AND WILL PERSIST UNTIL JUST AFTER SUNRISE THIS MORNING. * SENSITIVE VEGETATION WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HALBACH WEATHER.GOV/LACROSSE
014 WWUS73 KARX 291354 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 854 AM CDT THU MAR 29 2012 ...TEMPERATURES HAVE WARMED ABOVE FREEZING... .TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS THE AREA...THEREFORE THE FREEZE WARNING AND FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM. WIZ017-029-034-042>044-291500- /O.EXP.KARX.FZ.W.0002.000000T0000Z-120329T1400Z/ TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON 854 AM CDT THU MAR 29 2012 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES HAVE CLIMBED ABOVE FREEZING ACROSS THE AREA. THEREFORE...THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE AT 9 AM. $$ WIZ032-033-041-053-291500- /O.EXP.KARX.FR.Y.0001.000000T0000Z-120329T1400Z/ BUFFALO-TREMPEALEAU-LA CROSSE-VERNON- INCLUDING THE CITIES OF...LA CROSSE...VIROQUA 854 AM CDT THU MAR 29 2012 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES HAVE CLIMBED ABOVE FREEZING ACROSS THE AREA. THEREFORE...THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 9 AM. $$ DTJ WEATHER.GOV/LACROSSE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this frost advisory went out at Mar 28, 12:37 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Mar 28, 12:37 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 1237 PM CDT WED MAR 28 2012 .SHORT TERM... 356 AM CDT WED MAR 28 2012 FORECAST CONCERNS THIS PACKAGE...FROST POTENTIAL TONIGHT...RAIN CHANCES CENTERED ON THU NIGHT...TEMPERATURES. DATA ANALYSIS AT 06Z HAD A BROAD AREA OF LOW PRESSURE CENTERED JUST NORTH OF LK SUPERIOR. PRESSURE GRADIENT AROUND THIS LOW STILL EXTENDED ACROSS MN/WI/MUCH OF IA AND CONTINUED TO RELAX EARLY THIS MORNING. WINDS ACROSS MOST OF MN/WI REMAINED IN THE 10-20KT RANGE. CLOUDS IN THE CIRCULATION AROUND THE LOW COVERED CENTRAL/ NORTHERN MN AND WI NORTH OF HWY 29...WITH GENERALLY CLEAR SKIES ELSEWHERE ACROSS THE UPPER MIDWEST. TEMPS ACROSS THE REGION COOLING IN THE WEST/NORTHWEST FLOW BUT REMAINED WELL ABOVE NORMAL. 28.00Z MODELS INITIALIZED WELL. SOLUTIONS QUITE SIMILAR FOR TODAY THRU THU THEN DIVERGE WITH THE STRENGTH/TIMING OF THE SHORTWAVE AND SFC LOW/TROUGH TO MOVE ACROSS THE MID/UPPER MS VALLEY THU NIGHT. DPROG/DT OF 500MB HGTS AT 28.00Z SHOWED THE RUNS OF 26.00Z AND 27.00Z VERIFIED WELL ACROSS NOAM/EASTERN PAC WITH BETTER RUN-TO-RUN CONSISTENCY BY ECMWF. MODELS CONVERGING TOWARD A TIGHTER CONSENSUS THRU THU AS THE NEXT SHORTWAVE ENERGY FROM THE PACIFIC MOVES INTO THE CENTRAL/NORTHERN PLAINS BY 00Z FRI. FROM THERE MODELS DIVERGE WITH THE EVOLUTION OF THIS TROUGH AS IT MOVES EAST THRU THE REGION THU NIGHT/FRI. SOMEWHAT BETTER RUN-TO-RUN CONSISTENCY BY ECMWF THU NIGHT THRU FRI NIGHT...BUT COULD BE BETTER. CHECK OF OBS VS. MODEL DATA AT 06Z SHOWED MODELS ON TRACK WITH THE SFC FEATURES OVER CENTRAL NOAM. PER WV IMAGERY...ECMWF/GEM LOOKED BETTER THAN NAM/GFS/MET WITH THE SHORTWAVE ENERGY IN THE TROUGH APPROACHING THE WEST COAST. ECMWF/GEM ARE A COUPLE OF THE SLOWER SOLUTIONS WITH THIS ENERGY AS IT CROSSES THE MID/UPPER MS VALLEY THU NIGHT/FRI. WITH ECMWF/GEM LOOKING BETTER AT 06Z...FAVORED A MODEL/ENSEMBLE CONSENSUS WEIGHTED TOWARD THEM ESPECIALLY THU NIGHT/FRI. HOWEVER GIVEN THE MODEL SPREAD FCST CONFIDENCE FALLS TO AVERAGE FOR THU NIGHT THRU FRI NIGHT. FOR THE SHORT TERM...THE LOW NORTH OF LK SUPERIOR MOVES QUICKLY AWAY FROM THE REGION TODAY. HOWEVER MDT 925 PRESSURE GRADIENT/WINDS REMAIN OVER THE AREA MUCH OF THE DAY. WITH PLENTY OF SUNSHINE AND MODEL SOUNDINGS INDICATING MIXING TO AROUND 900MB...WINDS WILL REMAIN BRISK/BREEZY TODAY. SFC RIDGE AXIS DRIFTS RATHER QUICKLY EAST ACROSS THE AREA TONIGHT...AND IS OVER EASTERN WI BY 12Z THU. WINDS BECOME LIGHT THIS EVENING BUT APPEARS WINDS MAY STIR/INCREASE A BIT LATE TONIGHT...ESPECIALLY OVER THE WEST HALF OF THE FCST AREA. COLDEST OF THE LOW LEVEL AIRMASS IS OVER THE EAST HALF OF THE FCST AREA TONIGHT...ALONG WITH THE LIGHTEST WINDS...WITH LOWS TONIGHT FALLING INTO THE 30S...COLDEST ALONG/NORTHEAST OF I-94. CONTINUED MENTION OF FROST OVER MAINLY THE EAST 2/3 OF THE FCST AREA TONIGHT. WILL LEAVE ANY POTENTIAL FROST HEADLINES TONIGHT TO DAY CREW WHO CAN MONITOR TEMPS/DEWPOINT/WIND TRENDS THRU THE EARLY AFTERNOON HOURS. HIGH CONTINUES TO MOVE OFF THU WITH INCREASING SOUTHEAST WINDS BETWEEN IT AND THE NEXT LOW/TROUGH INTO THE CENTRAL/NORTHERN PLAINS. MID/HIGH LEVEL MOISTURE AHEAD OF THIS TROUGH SPREADS EAST ACROSS THE AREA THU WITH THE INCREASE OF LOWER LEVEL MOISTURE REACHING THE WEST END OF THE FCST AREA EITHER LATE THU AFTERNOON OR THU EVENING. DEEPER/STRONGER OF THE FORCING FROM 925-850MB WARM/MOISTURE ADVECTION/ISENTROPIC LIFT THRU PV ADVECTION/DIVERGENCE ALOFT AHEAD OF THE SHORTWAVE MOVE INTO/ACROSS THE AREA THU NIGHT. ADDED A SMALL -SHRA CHANCE TO THE WEST END OF THE FCST AREA LATE THU AFTERNOON TO BLEND WITH NEIGHBORING GRIDS. RAISED RAIN CHANCES BY LATE THU NIGHT TOWARD 80 PERCENT WITH EVEN THE LOOSE MODEL CONSENSUS ALL PRODUCING SOME PRECIP OVER THE AREA. LEANING TOWARD THE SLOWER ECMWF/GEM FOR FRI...CONTINUED 20-50 PERCENT RAIN CHANCES...HIGHEST EAST...OVER THE FCST AREA FRI MORNING. CAPE LOOKS TO REMAIN LIMITED THU NIGHT/FRI MORNING. GIVEN THE STRENGTH/DEPTH OF THE FORCING/LIFT AND MODEL SOUNDINGS SHOWING NEAR NEUTRAL STABILITY ABOVE 850MB CONTINUED MENTION OF ISOLATED OR SCT TSRA IN THE LATE THU AFTERNOON THRU FRI MORNING PERIODS. WEAK SFC-500MB RIDGING BUILDS ACROSS THE AREA FOR LATER FRI/FRI NIGHT. LEANING TOWARD THE SLOWER ECMWF/GEM...ANY RETURNING LOWER LEVEL MOISTURE TRANSPORT/WARM ADVECTION WOULD REMAIN WEST OF THE FCST AREA FRI NIGHT AND REMOVED THE SMALL -SHRA/TSRA CHANCE. WITH PLENTY OF SUNSHINE TODAY...AT LEAST OVER THE CENTRAL/SOUTH PARTS OF THE FCST AREA...FAVORED WARMER OF THE GUIDANCE HIGHS. WITH THE COOL/DRY AIRMASS OVER THE AREA...FAVORED COOLER OF GUIDANCE LOWS TONIGHT. GUIDANCE HIGHS SIMILAR AND LOOK REASONABLE FOR THU. WITH THICKER CLOUDS/-SHRA...FAVORED WARMER OF GUIDANCE LOWS THU NIGHT. WITH TIMING UNCERTAINTIES...USED A BLEND OF GUIDANCE HIGHS/ LOWS FOR FRI/FRI NIGHT. .LONG TERM...SATURDAY THROUGH TUESDAY 356 AM CDT WED MAR 28 2012 SOME IMPROVEMENT OF CONSISTENCY AMONG 28.00Z MODEL RUNS FOR SAT INTO SUN...BUT BETWEEN MODEL AND RUN-TO-RUN CONSISTENCY CONTINUES TO LEAVE A LOT TO BE DESIRED BY SUN NIGHT AND FOR EARLY NEXT WEEK. AVERAGE CONFIDENCE SAT INTO SUN WITH IMPROVING MODEL CONSENSUS INDICATING SHORTWAVE RIDGING ALOFT CROSSING THE UPPER MIDWEST. WEEKEND TRENDING TO BE DRY OR ONLY VERY SMALL -SHRA/TSRA CHANCES AND A WARMING PERIOD WITH THE RIDGING/RISING HGTS AND PERSISTENT LOW LEVEL WARM ADVECTION OVER THE REGION. WITH THE VERY LOW CONSISTENCY AMONG THE MODELS BY MON/TUE...FCST CONFIDENCE THESE PERIODS QUITE LOW AS WELL. SOME SIGNAL AMONG ALL MODELS FOR TROUGHING TO MOVE INTO/ACROSS THE UPPER MIDWEST IN THE MON/TUE TIMEFRAME BUT DETAIL DIFFERENCE QUITE LARGE. ONE OF THE MOST EXTREME SOLUTIONS FOR EARLY NEXT WEEK IS THE UKMET...WITH A LARGE NEGATIVE TILT CENTRAL CONUS TROUGH AND A 984MB SFC LOW NEAR KDBQ MON EVENING. IMPLICATIONS FOR THIS WOULD NOT GO WELL WITH OUR WARM/EARLY START TO SPRING. WITH LOW CONFIDENCE AND ALL THE MODEL SPREAD STAYED NEAR THE MODEL/ENSEMBLE CONSENSUS FOR DAYS 6/7. DID RAISE HIGHS A BIT SUNDAY WITH STRONG RIDGING/WARMING AHEAD OF ANY TROUGHING/SFC LOW FOR EARLY NEXT WEEK. && .AVIATION...THROUGH 18Z THURSDAY 1236 PM CDT WED MAR 28 2012 MAIN AVIATION FORECAST CONCERNS IS LOW PRESSURE OVER THE GREAT LAKES REGION WRAPPING STRATOCUMULUS CLOUD DECK INTO THE REGION THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. CEILING HEIGHTS WITHIN THE STRATOCUMULUS DECK ARE IN THE MVFR RANGE OF 2000 TO 3500 FEET. THE COMBINATION OF ABUNDANT SUNSHINE AHEAD OF THE DECK OF CLOUDS AND SURFACE HIGH PRESSURE BUILDING INTO THE AREA FROM THE NORTHERN PLAINS...STRATOCUMULUS DECK IS SLOWLY ERODING ON SOUTHERN FLANK PER LATEST VISIBLE SATELLITE IMAGERY. LATEST 28.15Z RUC AND 28.12Z NAM SHOW STRATOCUMULUS DECK TO HOLD TOGETHER BEFORE ERODING LATE THIS AFTERNOON AND EARLY EVENING HOURS PER RELATIVE HUMIDITY FIELDS AT 850MB AND 925MB. FOR NOW...HAVE INTRODUCED BROKEN LAYER AT MVFR CONDITIONS AT KRST AND ADDED A TEMPO GROUP OF SCATTERED CLOUDS THROUGH 22Z WEDNESDAY. AT KLSE...CEILINGS HEIGHTS SHOULD BE ABOVE 3000 FEET AND IN THE VFR RANGE. NEXT AVIATION CONCERN IS APPROACHING COLD FRONT FOR THURSDAY. LATEST DETERMINISTIC 28.12Z MODELS SHOW PRESSURE GRADIENT TIGHTENING AND WIND DIRECTION SHIFTING TO SOUTHEAST AFTER 13Z THURSDAY. SUSTAIN WIND SPEEDS ARE EXPECTED TO BE AROUND 15 KNOTS AND GUST UP TO AROUND 20 KNOTS...ESPECIALLY AT KRST. && .ARX WATCHES/WARNINGS/ADVISORIES... 356 AM CDT WED MAR 28 2012 WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RRS LONG TERM....RRS AVIATION...DTJ
Hazardous weather outlook, Mar 28, 5:23 AM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LA CROSSE WI 523 AM CDT WED MAR 28 2012 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-291100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU- LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINNESHIEK-WINONA- 521 AM CDT WED MAR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY INTO TONIGHT PATCHY FROST LOOKS LIKELY ALONG AND WEST OF THE MISSISSIPPI RIVER LATER TONIGHT AND EARLY THURSDAY MORNING. PATCHY TO WIDESPREAD FROST IS LIKELY OVER CENTRAL AND NORTH-CENTRAL WISCONSIN. PRECAUTIONS SHOULD BE TAKEN FOR SENSITIVE OUTDOOR PLANTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY MORNING BUT SEVERE WEATHER DOES NOT LOOK LIKELY WITH THESE STORMS. THERE WILL BE ADDITIONAL CHANCES FOR THUNDERSTORMS SATURDAY NIGHT INTO MONDAY...BUT AT THIS TIME IT IS TOO EARLY TO DETERMINE IF ANY SEVERE WEATHER WILL OCCUR. .SPOTTER INFORMATION STATEMENT... NO ACTION IS NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. HALBACH
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 3:40 PM CDT | Freeze Warning | ARX | Adams, Clark, Jackson, Juneau, Monroe, Taylor | 17 hr |
Nearby
Frost Advisories in Wisconsin, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.